Advertisement

On the Ill-posed Hyperbolic Systems with a Multiplicity Change Point of Not Less Than the Third Order

  • Valeri V. Kucherenko
  • Andriy Kryvko
Part of the Operator Theory: Advances and Applications book series (OT, volume 210)

Abstract

Hyperbolic systems with noninvolutive multiple characteristics are considered and an example of ill-posed Cauchy problem is proposed.

Mathematics Subject Classification (2000)

34E20 35L40 

Keywords

Hyperbolic system Cauchy problem multiplicity change point pseudodifferential operator leading symbol Poisson bracket Hamiltonian system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [2]
    A.V. Krivko, V.V. Kucherenko, On Real Hyperbolic Systems with Characteristics of Variable Multiplicity Doklady Mathematics 75, N.1 (2007), 83–86CrossRefGoogle Scholar
  2. [3]
    V.V. Kucherenko, Asymptotics of the solution of the system A(x,-ih∂/∂x) as h → 0 in the case of characteristics of variable multiplicity Izv. AN SSSR. Ser. Mat. 38 (3) (1974) 625–662Google Scholar
  3. [4]
    V.Ya. Ivrii, and V.M. Petkov, Necessary conditions for the Cauchy problem for nonstrictly hyperbolic equations to be well posed Russ. Math. Surv. 29 (5) (1974) 3–70CrossRefMathSciNetGoogle Scholar
  4. [5]
    R.B. Melrose and G.A. Uhlmann, Lagrangian intersection and the Cauchy problem Comm. Pure Appl. Math. 32 (1979) 483–519zbMATHCrossRefMathSciNetGoogle Scholar
  5. [6]
    A. Kryvko and V.V. Kucherenko, Stability of stationary solutions of nonlinear hyperbolic systems with multiple characteristics Proceedings of ISAAC Congress 2005 (2009)Google Scholar
  6. [7]
    V.P. Maslov, Perturbation Theory and Asymptotic Methods Izdat. Moskov. Gos. Univ., Moscow, 1965 (Dunod, Paris, 1972)Google Scholar
  7. [8]
    V.P. Maslov and M.V. Fedoruk, Semi-Classical Approximation in Quantum Mechanics Nauka, Moscow,1976 (Reidel, Dordrecht, 1981)Google Scholar
  8. [9]
    L. Hörmander, The Analysis of Linear Partial Differential Operators, II Springer Verlag, Berlin, 1983zbMATHGoogle Scholar
  9. [10]
    V.V. Kucherenko and Yu. Osipov, The Cauchy problem for nonstrictly hyperbolic equations Math. USSR Sbornik 48(1) (1984) 81–109zbMATHCrossRefGoogle Scholar
  10. [11]
    H. Flaschka and G. Strang, The correctness of the Cauchy problem Advances in Math. 6(3) (1971) 347–379zbMATHCrossRefMathSciNetGoogle Scholar
  11. [12]
    R. Courant and D. Hilbert, Methods of Mathematical Physics John Wiley and Sons, New York, 1962zbMATHGoogle Scholar
  12. [13]
    M.V. Karasev, Weyl and ordered calculus of noncommuting operators Math. Notes 26(6) (1979) 885–907MathSciNetGoogle Scholar
  13. [14]
    M.V. Karasev and V.P. Maslov, Nonlinear Poisson Brackets Geometry and Quantization AMS, 1993Google Scholar
  14. [15]
    M.V. Fedoruk, Metod Perevala Nauka, Moscow, 1977Google Scholar
  15. [16]
    S.Yu. Dobrokhotov, Resonances in multi-frequency averaging theory of nonlinear partial differential equations Singular limits of dispersive waves, NATO ASI Series, Ser. B, 320 (1994) 203–217MathSciNetGoogle Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  • Valeri V. Kucherenko
    • 1
  • Andriy Kryvko
    • 2
  1. 1.Instituto Politecnico Nacional — ESFM Av. IPN S/NU.P.A.L.MMexicoMexico
  2. 2.Instituto Politecnico Nacional — ESIME Zacatenco Av. IPN S/NU.P.A.L.MMexicoMexico

Personalised recommendations